Compensation multiplicative et « produits de Wick »
Séminaire de probabilités de Strasbourg, Volume 19 (1985), pp. 242-247.
@article{SPS_1985__19__242_0,
     author = {Ruiz de Chavez, Juan},
     title = {Compensation multiplicative et {\guillemotleft} produits de {Wick} {\guillemotright}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {242--247},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     zbl = {0564.60051},
     mrnumber = {889482},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1985__19__242_0/}
}
TY  - JOUR
AU  - Ruiz de Chavez, Juan
TI  - Compensation multiplicative et « produits de Wick »
JO  - Séminaire de probabilités de Strasbourg
PY  - 1985
DA  - 1985///
SP  - 242
EP  - 247
VL  - 19
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1985__19__242_0/
UR  - https://zbmath.org/?q=an%3A0564.60051
UR  - https://www.ams.org/mathscinet-getitem?mr=889482
LA  - fr
ID  - SPS_1985__19__242_0
ER  - 
%0 Journal Article
%A Ruiz de Chavez, Juan
%T Compensation multiplicative et « produits de Wick »
%J Séminaire de probabilités de Strasbourg
%D 1985
%P 242-247
%V 19
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1985__19__242_0
Ruiz de Chavez, Juan. Compensation multiplicative et « produits de Wick ». Séminaire de probabilités de Strasbourg, Volume 19 (1985), pp. 242-247. http://archive.numdam.org/item/SPS_1985__19__242_0/

[1]. Surgailis (D.). On Poisson multiple stochastic integrals and associated equilibrium Markov processes. Proc. IFIP-ISI international conf. on random fields, Bangalore 1982. Lect. Notes in Inf. Control. 49, Springer Verlag. | MR | Zbl